# SDR SWIA202411080014

- Difficulty date: August 14, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE NOTED AT ALL HINGE POINTS FOR L/H SPOILERON      (C-CHECK RO 11/7/2024)    REMOVED AND REPLACED W/ NEW CORRODED HARDWARE NOTED AT ALL HINGE POINTS FOR L/H SPOILERON REF CRJ-200 AMM 27-64-01-400-801, OP TEST GOOD
